Alert archive / Oregon / High Wind Warnings in 2008

High Wind Warning 3, NWS Medford, OR

January 9, 2008Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this high wind warning at Jan 9, 2008, 3:17 AM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Jan 9, 2008, 6:00 PM PST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 9, 2008, 3:17 AM PST (11:17 UTC)
In effect from
Jan 9, 2008, 6:00 PM PST
Expired
Jan 10, 2008, 3:40 AM PST
In force
10 hr
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 11:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 11.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2008-01-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2008-01-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 223 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1017 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
223 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KMFR 091117
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
317 AM PST WED JAN 9 2008

ORZ021-022-091930-
/O.UPG.KMFR.HW.A.0003.080110T0200Z-080110T1000Z/
/O.NEW.KMFR.HW.W.0003.080110T0200Z-080110T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
317 AM PST WED JAN 9 2008

...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST
THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

ANOTHER STRONG FRONT ARRIVING THIS EVENING WILL ALLOW SOUTH
WINDS TO INCREASE AGAIN TO 25 TO 45 MPH WITH GUSTS UP TO AROUND 60
MPH...AND HIGHER AT THE HEADLANDS. THE WINDS WILL SHIFT SOUTHWEST
AND DECREASE LATE WEDNESDAY NIGHT. THE STRONGEST WINDS WILL BE
NORTH OF BROOKINGS AND EXTEND NORTH TO A LITTLE SOUTH OF BANDON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

SVEN
5 follow-up statements
000 
WWUS76 KMFR 091120
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
320 AM PST WED JAN 9 2008

ORZ021-022-092330-
/O.CON.KMFR.HW.W.0003.080110T0200Z-080110T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
320 AM PST WED JAN 9 2008

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
4 AM PST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
4 AM PST THURSDAY. 

ANOTHER STRONG FRONT ARRIVING THIS EVENING WILL ALLOW SOUTH WINDS
TO INCREASE AGAIN TO 25 TO 45 MPH WITH GUSTS UP TO AROUND
60 MPH...AND HIGHER AT THE HEADLANDS. THE WINDS WILL SHIFT
SOUTHWEST AND DECREASE LATE WEDNESDAY NIGHT. THE STRONGEST WINDS
WILL BE NORTH OF BROOKINGS AND EXTEND NORTH TO A LITTLE SOUTH OF
BANDON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

SVEN
000 
WWUS76 KMFR 091816
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1016 AM PST WED JAN 9 2008

ORZ021-022-100030-
/O.CON.KMFR.HW.W.0003.080110T0200Z-080110T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
1016 AM PST WED JAN 9 2008

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
4 AM PST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
4 AM PST THURSDAY. 

ANOTHER STRONG FRONT ARRIVING THIS EVENING WILL ALLOW SOUTH WINDS
TO INCREASE AGAIN TO 25 TO 45 MPH WITH GUSTS UP TO AROUND
60 MPH...AND HIGHER AT THE HEADLANDS. THE WINDS WILL SHIFT
SOUTHWEST AND DECREASE LATE TONIGHT AS THE STORM DEPARTS. THE
STRONGEST WINDS WILL BE NORTH OF BROOKINGS AND EXTEND NORTH TO A
LITTLE SOUTH OF BANDON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ081-100030-
/O.NEW.KMFR.WI.Y.0003.080110T0000Z-080110T1200Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
1016 AM PST WED JAN 9 2008

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM
PST THURSDAY. 

WINDS WILL INCREASE IN THE SHASTA VALLEY LATE THIS AFTERNOON
THROUGH TONIGHT AS ANOTHER WINTER STORM MOVES IN. SOUTH TO
SOUTHEAST WINDS OF 15 TO 30 MPH WITH GUSTS UP TO AROUND 45 MPH ARE
EXPECTED. THE STRONGEST WINDS WILL BE ACROSS THE HIGHER TERRAIN
AND ALONG I-5 NEAR WEED. WINDS WILL DECREASE THURSDAY MORNING AS
THE STORM WINDS DOWN.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

STAVISH
000 
WWUS76 KMFR 092223
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
223 PM PST WED JAN 9 2008

ORZ021-022-100630-
/O.CON.KMFR.HW.W.0003.080110T0200Z-080110T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
223 PM PST WED JAN 9 2008

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
4 AM PST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
4 AM PST THURSDAY. 

ANOTHER STRONG FRONT ARRIVING THIS EVENING WILL ALLOW SOUTH WINDS
TO INCREASE AGAIN TO 25 TO 45 MPH WITH GUSTS UP TO AROUND 60 MPH...
AND HIGHER AT THE HEADLANDS. THE WINDS WILL SHIFT SOUTHWEST AND
DECREASE LATE TONIGHT AS THE STORM DEPARTS. THE STRONGEST WINDS
WILL BE NORTH OF BROOKINGS AND EXTEND NORTH TO A LITTLE SOUTH OF
BANDON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ081-100630-
/O.CON.KMFR.WI.Y.0003.080110T0000Z-080110T1200Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
223 PM PST WED JAN 9 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY. 

WINDS WILL INCREASE IN THE SHASTA VALLEY LATE THIS AFTERNOON
THROUGH TONIGHT AS ANOTHER WINTER STORM MOVES IN. SOUTH TO
SOUTHEAST WINDS OF 15 TO 30 MPH WITH GUSTS UP TO AROUND 45 MPH
ARE EXPECTED. THE STRONGEST WINDS WILL BE ACROSS THE HIGHER
TERRAIN AND ALONG I-5 NEAR WEED. WINDS WILL DECREASE THURSDAY
MORNING AS THE STORM WINDS DOWN.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MTS
000 
WWUS76 KMFR 100610
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1010 PM PST WED JAN 9 2008

ORZ021-022-101200-
/O.CON.KMFR.HW.W.0003.000000T0000Z-080110T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
1010 PM PST WED JAN 9 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY. 

ANOTHER STRONG FRONT CONTINUES TO BRING SOUTH WINDS OF
TO 25 TO 45 MPH WITH GUSTS UP TO AROUND 60 MPH... AND HIGHER AT
THE HEADLANDS. THE WINDS WILL SHIFT SOUTHWEST AND DECREASE LATE
TONIGHT AS THE STORM DEPARTS. THE STRONGEST WINDS WILL BE NORTH OF
BROOKINGS AND EXTEND NORTH TO A LITTLE SOUTH OF BANDON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ081-101200-
/O.CON.KMFR.WI.Y.0003.000000T0000Z-080110T1200Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
1010 PM PST WED JAN 9 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY. 

STRONG WINDS WILL CONTINUE IN THE SHASTA VALLEY THROUGH TONIGHT
AS ANOTHER WINTER STORM MOVES THROUGH. SOUTH TO SOUTHEAST WINDS OF 15
TO 30 MPH WITH GUSTS UP TO AROUND 45 MPH ARE OCCURRING. THE
STRONGEST WINDS WILL BE ACROSS THE HIGHER TERRAIN AND ALONG I-5
NEAR WEED. WINDS WILL DECREASE THURSDAY MORNING AS THE STORM WINDS
DOWN.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KMFR 101140
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
340 AM PST THU JAN 10 2008

ORZ021-022-101245-
/O.CAN.KMFR.HW.W.0003.000000T0000Z-080110T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
340 AM PST THU JAN 10 2008

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH
WIND WARNING. 

SOUTH WINDS OF 20 TO 30 MPH WILL CONTINUE THIS MORNING SOUTH OF
CAPE BLANCO WITH WINDS DECREASING TO 15 TO 25 MPH BY MID MORNING
NORTH OF CAPE BLANCO.

$$

CAZ081-101245-
/O.CAN.KMFR.WI.Y.0003.000000T0000Z-080110T1200Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
340 AM PST THU JAN 10 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND
ADVISORY. 

SOUTH WINDS OF 15 TO 20 MPH WILL CONTINUE THIS MORNING BEHIND THE
COLD FRONT THAT MOVED THROUGH THE REGION.

$$

SVEN

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Jan 9, 2:48 AM PST, 29 minutes earlier.

Area forecast discussion, Jan 9, 2:48 AM PST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
248 AM PST WED JAN 9 2008

.DISCUSSION...MODELS REMAIN IN FAIRLY GOOD AGREEMENT OUT THROUGH
THE NEXT THREE DAYS. CORE OF 120KT JET MOVES INTO NORTHERN OREGON
TODAY AHEAD OF THE NEXT FRONT MOVING THROUGH OUR REGION TONIGHT.
ANOTHER TIGHTLY WOUND SYSTEM APPROACHES WITH A WARM FRONT BRINGING
MORE STRATIFORM PRECIP TO THE COAST THIS AFTERNOON...AND SPREADING
INLAND OVER THE CASCADES SHORTLY AFTER SUNSET. THE GFS AND NAM ARE
IN GOOD AGREEMENT WITH BL WINDS OF 50 TO 55 KT AT THE COAST AND
850MB WINDS OF 60-65KT FROM THE SW HINTING AT A COASTAL BARRIER
JET BRINGING WINDS UP TO HIGH WIND WARNING AT THE COAST THIS
EVENING AND TONIGHT. JET INTENSIFIES TO 150KT AS IT BEGINS TO
MOVE SOUTH AGAIN TONIGHT AND WITH STRONG BL FLOW FEEDING IN
MOISTURE FROM THE SOUTH AND STRONG PERPENDICULAR FLOW AT 700 MB
WILL PROVIDE BROAD OROGRAPHIC LIFT OVER THE ENTIRE WEST SIDE AS
WELL AS NORTHERN CALIFORNIA. HOWEVER...WITH THE AREA IN LESS
FAVORABLE RIGHT EXIT REGION AND BL-850MB FLOW STILL WRINGING OUT
THE BEST PRECIP SOUTH OF THE CASCADES HAVE NOT GONE QUITE AS
BULLISH AS THE NAM12 IS INDICATING...BUT RATHER A HIGH BLEND OF
GFS AND NAM12 QPF FOR THE CASCADES...WITH THE SISKIYOUS AND MOUNT
SHASTA ARE BEING PRIME FOR BOTH. ZONAL FLOW SLOWLY TRANSITIONS TO
NORTHWEST ZONAL FLOW AND THEN FINALLY A FLAT RIDGE BY SUNDAY WITH
EACH SUBSEQUENT FRONT COMING THROUGH WEAKER AND WEAKER THROUGH
SATURDAY.

&&

.AVIATION...MOSTLY VFR CONDITIONS WITH SOME LOCAL MVFR CONDITIONS
WILL SEE AREAS OF VALLEY FOG AND MVFR TO IFR CONDITIONS BRIEFLY
THIS MORNING. MORE WIDESPREAD MVFR WITH ISOLATED IFR CONDITIONS
MOVE INLAND TONIGHT WITH HIGHER ELEVATIONS OF THE SISKIYOUS AND
CASCADES TOTALLY SOCKED IN WITH HEAVY SNOW.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...SNOW AND BLOWING SNOW ADVISORY FROM 4 PM THIS AFTERNOON TO 6 AM
     PST THURSDAY FOR ORZ027-ORZ029-ORZ030.
     HIGH WIND WARNING FROM 6 PM THIS EVENING TO 4 AM PST THURSDAY
     FOR ORZ021-ORZ022.
     WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 10 AM PST
     THURSDAY FOR .

CA...WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 10 AM PST
     THURSDAY FOR CAZ080-CAZ082-CAZ083.

PACIFIC COASTAL WATERS...GALE WARNING FROM 4 PM THIS AFTERNOON TO 4 AM PST THURSDAY FOR
     PZZ350-PZZ356-PZZ370-PZZ376.
     HAZARDOUS SEAS WARNING UNTIL 4 AM PST THURSDAY FOR PZZ350-PZZ356-
     PZZ370-PZZ376.

SVEN
Hazardous weather outlook, Jan 8, 4:45 PM PST, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
445 PM PST TUE JAN 8 2008

ORZ021-022-100045-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
445 PM PST TUE JAN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A HIGH WIND WATCH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH
EARLY THURSDAY MORNING. SEE STATEMENT FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ORZ027-100045-
SOUTH CENTRAL OREGON CASCADES-
445 PM PST TUE JAN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TONIGHT

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 7 PM PST TUESDAY. SEE
WINTER WEATHER STATEMENT FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ORZ025-100045-
EASTERN DOUGLAS COUNTY FOOTHILLS-
445 PM PST TUE JAN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

A HEAVY SNOW WARNING IS IN EFFECT UNTIL 7 PM PST TUESDAY FOR
ELEVATIONS ABOVE 3000 FEET. SEE WINTER WEATHER MESSAGE FOR MORE
DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WINTER STORM WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
LATE WEDNESDAY NIGHT FOR ELEVATIONS ABOVE 4000 FEET. SEE WINTER
WEATHER STATEMENT FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

CAZ082-100045-
SOUTH CENTRAL SISKIYOU COUNTY-
445 PM PST TUE JAN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WINTER STORM WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
LATE WEDNESDAY NIGHT FOR ELEVATIONS ABOVE 3500 FEET. SEE WINTER
WEATHER STATEMENT FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

CAZ081-083-100045-
CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
445 PM PST TUE JAN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

A SNOW AND BLOWING SNOW ADVISORY IS NOW IN EFFECT UNTIL 7 PM PST
TUESDAY FOR ELEVATIONS ABOVE 3500 FEET. SEE WINTER WEATHER
STATEMENT FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WINTER STORM WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
LATE WEDNESDAY NIGHT. SEE WINTER WEATHER STATEMENT FOR MORE
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ORZ029>031-100045-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
445 PM PST TUE JAN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TONIGHT

A SNOW AND BLOWING SNOW ADVISORY IS NOW IN EFFECT UNTIL 7 PM PST
TUESDAY. SEE WINTER WEATHER STATEMENT FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

PETRUCELLI

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 3:23 AM PSTSnow and Blowing Snow AdvisoryMFRDouglas, Jackson, Josephine, Klamath, Lake24 hr
Jan 9, 9:52 AM PSTRiver Flood WarningMFRCoos25 hr

Nearby

High Wind Warnings in Oregon, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.